Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: János Bognár
Title: Indefinite inner product spaces
Additional book information: Springer-Verlag, New York, 1974, 223 pp., $19.70.

Review Information:

Reviewer: J. William Helton
Journal: Bull. Amer. Math. Soc. 81 (1975), 1028-1030
DOI: https://doi.org/10.1090/S0002-9904-1975-13892-4